The isometry groups of compact manifolds with almost negative Ricci curvature

Atsushi Katsuda, Takeshi Kobayashi

研究成果: ジャーナルへの寄稿記事

抄録

We estimate the order of isometry groups of compact Riemannian manifolds which have negative Ricci curvature except for small portions, in terms of geometric quantities.

元の言語英語
ページ(範囲)391-400
ページ数10
ジャーナルTohoku Mathematical Journal
70
発行部数3
出版物ステータス出版済み - 9 1 2018

Fingerprint

Isometry Group
Negative Curvature
Ricci Curvature
Compact Manifold
Riemannian Manifold
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

The isometry groups of compact manifolds with almost negative Ricci curvature. / Katsuda, Atsushi; Kobayashi, Takeshi.

:: Tohoku Mathematical Journal, 巻 70, 番号 3, 01.09.2018, p. 391-400.

研究成果: ジャーナルへの寄稿記事

@article{031c5dce7bdc4ca69f6b203a92eb9658,
title = "The isometry groups of compact manifolds with almost negative Ricci curvature",
abstract = "We estimate the order of isometry groups of compact Riemannian manifolds which have negative Ricci curvature except for small portions, in terms of geometric quantities.",
author = "Atsushi Katsuda and Takeshi Kobayashi",
year = "2018",
month = "9",
day = "1",
language = "English",
volume = "70",
pages = "391--400",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "3",

}

TY - JOUR

T1 - The isometry groups of compact manifolds with almost negative Ricci curvature

AU - Katsuda, Atsushi

AU - Kobayashi, Takeshi

PY - 2018/9/1

Y1 - 2018/9/1

N2 - We estimate the order of isometry groups of compact Riemannian manifolds which have negative Ricci curvature except for small portions, in terms of geometric quantities.

AB - We estimate the order of isometry groups of compact Riemannian manifolds which have negative Ricci curvature except for small portions, in terms of geometric quantities.

UR - http://www.scopus.com/inward/record.url?scp=85053657603&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85053657603&partnerID=8YFLogxK

M3 - Article

VL - 70

SP - 391

EP - 400

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 3

ER -